# SDR SWIA202055295

- Difficulty date: December 5, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST SUPPORT CHANNEL IS CORRODED.  C-CHECK RO 1/5/2021.  REPLACED AFT DRAIN MAST SUPPORT CHANNEL, REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWGMM670-43200 REV N.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
